# SDR RAIA00502001

- Difficulty date: February 1, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 1,407 hours, 1,268 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: O-Ring
- Part number: AC3085235
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - IN FLIGHT LOW OIL PRESSURE AND OIL QUANTITY NR 1 ENGINE.  COMPLETE CHECKLIST PERFORMED PRECAUTIONARY SHUTDOWN.  MAINTENANCE INSPECTED AND FOUND OIL FILTER O-RING BROKEN.  REMOVED AND REPLACED OIL FILTER HOUSING O-RING.
